Author Topic: Seroquel during withdrawal?  (Read 200 times)

[Buddie]

Seroquel during withdrawal?
« on: April 27, 2022, 04:13:28 am »
One of the few drugs Iíve been prescribed that calms me down and makes me sleepy is seroquel. Is there any reason I should hesitate to use seroquel sporadically during my taper to help sleep and calm down when Iím struggling? Or can this be a bad thing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel during withdrawal?
« Reply #1 on: April 27, 2022, 02:27:19 pm »
You might want to ask your question on the Seroquel Support Group thread.  http://www.benzobuddies.org/forum/index.php?topic=163390.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.